# SDR MALA964938

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Corner
- Part number: 2724044
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND THE LOWER AFT PASSENGER DOOR CORNER, PN 27-24044, CRACKED AT SNUBBER ATTACH NUTPLATE.  REPAIRS WERE COMPLETED BY REPLACING THE CORNER IAW FAC SRM'S 51-00-00, 51-30-02, 51-30-04, AND 51-40-00.  (X)
